MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PLANTAR PLATE IMPLANT SET GRAVITY PLANTAR PLATE REPAIR; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC PLANTAR PLATE IMPLANT SET GRAVITY PLANTAR PLATE REPAIR; SCREW, FIXATION, BONE
Catalog Number 86PPS1N0
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that both needles broke off of the suture when trying to pull through the plantar plate.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device disposition unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - d5.The reported event could be confirmed, since an image provided does show the suture has disconnected from the needle.One image of the needle suture assembly was provided that appears to show the sutures from needle assembly have detached from the needle.However, no conclusion can be drawn based on the images alone.The op tech does note, "use a twisting or rotating motion to pass the needle through the tissue.Avoid pulling on the needle driver." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PLANTAR PLATE IMPLANT SET GRAVITY PLANTAR PLATE REPAIR
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18312694
Report Number3010667733-2023-00759
Device Sequence Number6832718
Product Code HWC
UDI-Device Identifier00840420194602
UDI-Public00840420194602
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number86PPS1N0
Device Lot Number1720582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown